# SDR AALA202209238467

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 25,675 hours, 10,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L ONCE ARMED, SHOWS AMBER INDICATION AND DISPLAYS CHECK DOOR PRESSURE MESSAGE. MAINTENANCE SERVICED THE L4 DOOR ASSIST BOTTLE PER AMM 52-10-00. CHECK DOOR PRESSURE MESSAGE CLEARED.
